# SDR CALA2023052601655

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 75,909 hours, 32,628 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337704320090
- Condition: Cracked
- Location: Lh Fr 43
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ROTO INSPECTION OF LH FR 43 CRACK FOUND AT 9 O- CLOCK IN FRAME LAYER. REPAIR BEFORE NEXT FLIGHT REAMED LH FR 43 HOLE TO CRACK FREE AT 0.2810", REAMED HOLE AT 0.  WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON 3150" FOR INSTALL FREEZE PLUG REPAIR AND INSTALLED FASTENER I.A. NR#: 58259 W. REPAIR DWG R53370233, SRM 51-73-12, SRM 51-42-11 AND EA# 5330 -06692 OP001 AND OP002 ATTACH FORM 44-0008 SHEET 01 TO 03.
